# SDR ASAA2024060350430

- Difficulty date: June 3, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 147A571016
- Condition: Corroded
- Location: Bs 990-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN WALL SUPPORT STA 990 - 1016 LBL 32 CORRODED. GROUNDED - YES. CORROSION IS AROUND SEVERAL FASTENER HOLES, 100% MATERIAL LOSS. OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1. DRILLED TO FIT NEW SUPPORT IAW B737-800 SRM 51-40-05 AND BAC DWG 147A5700 REV.- SUPPORT INSTALLED ON N/R 42898 CUSTOMER CARD G1995898.
